Osculating Varieties of Veronesean and their higher secant varieties - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Canadian Journal of Mathematics Year : 2007

Osculating Varieties of Veronesean and their higher secant varieties

Abstract

We consider the varieties $O_{k,n.d}$ of the k-osculating spaces to the Veronese varieties, the $d-$uple embeddings of $\PP n$; we study the dimension of their higher secant varieties. Via inverse systems (apolarity) and the study of certain spaces of forms we are able, in several cases, to determine whether those secant varieties are defective or not.

Dates and versions

hal-00646116 , version 1 (29-11-2011)

Identifiers

Cite

Alessandra Bernardi, Maria Virgina Catalisano, Alessandro Gimigliano, Monica Idà. Osculating Varieties of Veronesean and their higher secant varieties. Canadian Journal of Mathematics, 2007, 59 (3), pp.488-502. ⟨hal-00646116⟩
94 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More